I just got a Wacom Intuos Pro tablet for writing comments and correction marks in pdf files. It's my impression that there's something not quite right with the interaction between Acrobat's 'Draw free form' tool and the Wacom pen/tablet. Is it possible to adjust the way Acrobat smoothes out what you write/draw when you use the drawing tool? I haven't been able find any such settings.
NO RESPONSE ON THIS??? I'VE HAD THE SAME PROBLEM FOR ABOUT 1 YEAR SO I HAVE TO PRINT OUT MY DOCS AND DO THEM IN HARDCOPY. WHAT IS THE POINT OF ADOBE ACROBAT XI AND THE MOST POPULAR DESKTOP WRITING DEVICE (WACOM) IF IT DOESN'T WORK TOGETHER????
You might want to include more details about the nature of the problem you're experiencing. Screen shots illustrating the problem might be useful.
We have added this issue into our internal database(#4285054). We will investigate and let you know once we plan to deliver the fix in one of our future releases.
I have the same problem. I have tablet Wacom. Adobe Acrobat DC smoothes out what i write or draw when I use the drawing tool. I also haven't been able to find any settings to change that. Please help me with that problem, it's the most important part of my work.
Same here. The company I work for is (finally) going paperless. The whole purpose of me buying the tablet was so that I can scribble notes on in various pages on pdfs before saving them. Before going paperless we would print, write the notes, and file them. Those notes are imperative. Adobe allows me to "draw" my notes with the mouse (which takes forever and is sloppy), but it gives me too many problems when trying to do so with my pen tablet. So now I have to export to Word, do my notes, and re-convert to PDF so that I can save it. Very frustrating and just too many steps.
I'm assuming you are using a windows computer:
I just wrestled with this for a while and in the Wacom Tablet Properties>>Mapping there is a little checkbox labeled "Use Windos Ink" uncheck that. Now most of my issues using my wacom intuos on a pdf are resolved.
This is it. Thank you!
That's great. And you can tell Wacom which programmes you want to check or uncheck this box for so that it is a different default for each.
That worked for me too. Although in the mapping it is called Windows Ink, but unchecking that fixed things in Adobe Acrobat with the pen for comments and drawing.
Thanks! it solved my problem too.. appreciate it!!!
Good lord, thank you for this. I was ready to throw the Wacom Tablet out the window trying to annotate PDFs as it was!
Yes. It worked, thank you
THANK YOU. WORKED FOR ME
That fixed my problem, but I had a hard time finding that "Use Windows Ink" checkbox in my Wacom properties program.
Click on the "Pen" tab, then the "Mapping" button, and the "Use Windows Ink" checkbox is at the bottom-left corner.